Open Access
Translator Disclaimer
2002 An almost-integral universal Vassiliev invariant of knots
Simon Willerton
Algebr. Geom. Topol. 2(2): 649-664 (2002). DOI: 10.2140/agt.2002.2.649

Abstract

A “total Chern class” invariant of knots is defined. This is a universal Vassiliev invariant which is integral “on the level of Lie algebras” but it is not expressible as an integer sum of diagrams. The construction is motivated by similarities between the Kontsevich integral and the topological Chern character.

Citation

Download Citation

Simon Willerton. "An almost-integral universal Vassiliev invariant of knots." Algebr. Geom. Topol. 2 (2) 649 - 664, 2002. https://doi.org/10.2140/agt.2002.2.649

Information

Received: 9 May 2001; Revised: 17 April 2002; Accepted: 20 June 2002; Published: 2002
First available in Project Euclid: 21 December 2017

zbMATH: 1002.57023
MathSciNet: MR1928173
Digital Object Identifier: 10.2140/agt.2002.2.649

Subjects:
Primary: 57M27
Secondary: 17B10, 57R20

Rights: Copyright © 2002 Mathematical Sciences Publishers

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.2 • No. 2 • 2002
MSP
Back to Top